Translator Disclaimer
2003 Seiberg–Witten–Floer stable homotopy type of three-manifolds with $b_1=0$
Ciprian Manolescu
Geom. Topol. 7(2): 889-932 (2003). DOI: 10.2140/gt.2003.7.889

Abstract

Using Furuta’s idea of finite dimensional approximation in Seiberg–Witten theory, we refine Seiberg–Witten Floer homology to obtain an invariant of homology 3–spheres which lives in the S1–equivariant graded suspension category. In particular, this gives a construction of Seiberg–Witten Floer homology that avoids the delicate transversality problems in the standard approach. We also define a relative invariant of four-manifolds with boundary which generalizes the Bauer–Furuta stable homotopy invariant of closed four-manifolds.

Citation

Download Citation

Ciprian Manolescu. "Seiberg–Witten–Floer stable homotopy type of three-manifolds with $b_1=0$." Geom. Topol. 7 (2) 889 - 932, 2003. https://doi.org/10.2140/gt.2003.7.889

Information

Received: 2 May 2002; Accepted: 5 December 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1127.57303
MathSciNet: MR2026550
Digital Object Identifier: 10.2140/gt.2003.7.889

Subjects:
Primary: 57R58
Secondary: 57R57

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.7 • No. 2 • 2003
MSP
Back to Top